


default search action
"Convergence domain of series expansions of multivariate algebraic functions."
Tateaki Sasaki, Daiju Inaba (2008)
- Tateaki Sasaki, Daiju Inaba:
Convergence domain of series expansions of multivariate algebraic functions. ACM Commun. Comput. Algebra 42(3): 127-128 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.